# SDR CALA2021122902481

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A300*
- Aircraft serial: 748
- Aircraft time: 72,578 hours, 30,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: D5713019620001
- Condition: Cracked
- Location: Fr35 Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR35 STR30 HOLE #1 PRODUCED CRACK INDICATIONS AT THE 2:00 PO SITION. HO,LE #3, #4. LH FORWARD PIT AFT OF FRAME 35 HOLES COMMO N TO ANGLE FITTING REMOVAL UPPER ROW 7TH AFT OF FRAME 35 INTERIO R SURFACE IS GOUGED JUST ABOVE THE HOLE AT 12:00. PER HAECO LCQ NR''S 9292798/20798, 9292015/20015, 9292014/20014, 9292013/20013 PERMANENT REPAIR ON FR35 STR30LH HOLES PER PART 3 OF LATEST REV HAECO NR 9292013,9292015,9292798,AND 9292014. OF ECRA 5331-02827 ON OR BEFORE JUNE 28,2022. ALL WORK ACMP ON ACCOMPLISHED INTERIM REPAIR AT FR35 STR30LH HOLES #1,#3,#4,#7AND #8 IAW ECRA 5331-02827 PART 1.1.REQUIRES DTA DIP TO ACCOMPLISH A ACCOMPLISH PERMANENT REPAIR ON FR35 STR30LH HOLES PER PART 3 OF TOMC-APPROVAL FROM SC1ELBYC COMMENT LATEST REV OF ECRA 5331-02827 ON OR BEFORE JUNE 28,2022. QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
